Proceedings of the Japan Academy, Series A, Mathematical Sciences

A generalization of Itô's lemma

J. Asch and J. Potthoff

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 289-291.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513563

Digital Object Identifier
doi:10.3792/pjaa.63.289

Mathematical Reviews number (MathSciNet)
MR931238

Zentralblatt MATH identifier
0635.60062

Citation

Asch, J.; Potthoff, J. A generalization of Itô's lemma. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 289--291. doi:10.3792/pjaa.63.289. https://projecteuclid.org/euclid.pja/1195513563


Export citation

References

  • [1] Berger, M. and Mizel, V.: An extension of the stochastic integral. Ann. Prob., 10, 435-450 (1982).
  • [2] Hida, T.: Brownian motion. Appl. of Math., vol. 11, Springer (1980).
  • [3] Hida, T.: Brownian functionals and the rotation group. Mathematics & Physics. vol. 1 (ed. L. Streit), World Scientific Publ. Co. (1985).
  • [4] ltd, K.: Extension of stochastic integrals. Proc. of Int. Symp. on Stochastic Differential Equations. Kyoto (1976).
  • [5] Kubo, I. and Takenaka, S.: Calculus on Gaussian white noise I-IV. Proc. Japan Acad., 56A, 376-380, 411-416 (1980); 57A, 433-437 (1981); 58A 186-189 (1982).
  • [6] Kuo, H.-H.: Brownian functionals and applications. Acta Appl. Math., 1, 175-188 (1983).
  • [7] Kuo, H.-H. and Russek, A.: White noise approach to stochastic integration (preprint 1986).
  • [8] McKean, H. P.: Stochastic integrals. Academic Press (1969).
  • [9] Skorokhod, A. V.: On a generalization of a stochastic integral. Theor. Prob. Appl., 20, 219-233 (1975).